Some Remarks on Odd Maass Wave Forms (and a Correction to [1]).
Mathematische Zeitschrift, Tome 196 (1987), pp. 129-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inverse Mellin transform, odd Maass forms, real analytic modular forms, L-function, number of zeros, critical line
@article{MZ_1987__196_173870,
author = {James Lee Hafner},
title = {Some {Remarks} on {Odd} {Maass} {Wave} {Forms} (and a {Correction} to [1]).},
journal = {Mathematische Zeitschrift},
pages = {129--132},
year = {1987},
volume = {196},
zbl = {0628.10033},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__196_173870/}
}
James Lee Hafner. Some Remarks on Odd Maass Wave Forms (and a Correction to [1]).. Mathematische Zeitschrift, Tome 196 (1987), pp. 129-132. http://geodesic.mathdoc.fr/item/MZ_1987__196_173870/